Alert archive / Idaho / High Wind Warnings in 2013

High Wind Warning 2, NWS Pocatello, ID

April 12, 2013

NWS Pocatello, ID issued this high wind warning at Apr 12, 2013, 12:23 PM MDT. It took effect at Apr 13, 2013, 9:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2013, 12:23 PM MDT (18:23 UTC)
In effect from
Apr 13, 2013, 9:00 AM MDT
Expired
Apr 13, 2013, 9:00 PM MDT
In force
12 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

814 
WWUS75 KPIH 121823
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1223 PM MDT FRI APR 12 2013

IDZ017-020-021-130930-
/O.UPG.KPIH.HW.A.0003.130413T1500Z-130414T0300Z/
/O.NEW.KPIH.HW.W.0002.130413T1500Z-130414T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
1223 PM MDT FRI APR 12 2013

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...A PACIFIC COLD FRONT IS EXPECTED TO PUSH THROUGH THE
  REGION AROUND 9 AM MDT WITH VERY STRONG WINDS DEVELOPING THROUGH
  THE AFTERNOON.

* WINDS...40 TO 45 MPH SUSTAINED WITH GUSTS TO 60 MPH AT TIMES.

* LOCATIONS INCLUDE...SHOSHONE...CRATERS OF THE MOON...INL... 
  POCATELLO...IDAHO FALLS 

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT 
  DRIVING CONDITIONS. RESIDENTS SHOULD CONSIDER SECURING LOOSE 
  ITEMS OUTSIDE THE HOME...LIKE TRAMPOLINES AND GARBAGE CANS... 
  AS FLYING DEBRIS CAN BE DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED.
SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND GUSTS GREATER THAN
58 MPH CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ022-130930-
/O.NEW.KPIH.WI.Y.0011.130413T1500Z-130414T0300Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
1223 PM MDT FRI APR 12 2013

...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY. 

* TIMING...A PACIFIC COLD FRONT IS EXPECTED TO PUSH THROUGH THE
  REGION AROUND 9 AM MDT WITH STRONG WINDS DEVELOPING THROUGH THE
  AFTERNOON.

* WINDS...30 TO 40 MPH SUSTAINED WITH GUSTS OF 45 TO 55 MPH.

* LOCATIONS INCLUDE...IDAHOME...MALTA...CONNOR SUMMIT...SWEETZER
  SUMMIT. 

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT
  DRIVING CONDITIONS...ESPECIALLY ALONG INTERSTATE 84 FROM THE
  INTERSTATE 86 INTERCHANGE TO THE THE UTAH STATE LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
938 
WWUS75 KPIH 130858
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
258 AM MDT SAT APR 13 2013

IDZ017-020-021-132100-
/O.CON.KPIH.HW.W.0002.130413T1500Z-130414T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
258 AM MDT SAT APR 13 2013

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
9 PM MDT THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
9 PM MDT THIS EVENING. 

* TIMING...A PACIFIC COLD FRONT IS EXPECTED TO PUSH THROUGH THE 
  REGION AROUND 9 AM MDT WITH VERY STRONG WINDS DEVELOPING 
  THROUGH THE AFTERNOON. 

* WINDS...40 TO 45 MPH SUSTAINED WITH GUSTS TO 60 MPH AT TIMES.

* LOCATIONS INCLUDE...SHOSHONE...CRATERS OF THE MOON...INL... 
  POCATELLO...IDAHO FALLS 

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT 
  DRIVING CONDITIONS. RESIDENTS SHOULD CONSIDER SECURING LOOSE 
  ITEMS OUTSIDE THE HOME...LIKE TRAMPOLINES AND GARBAGE CANS... 
  AS FLYING DEBRIS CAN BE DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND GUSTS
GREATER THAN 58 MPH CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ022-132100-
/O.CON.KPIH.WI.Y.0011.130413T1500Z-130414T0300Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
258 AM MDT SAT APR 13 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
MDT THIS EVENING. 

* TIMING...A PACIFIC COLD FRONT IS EXPECTED TO PUSH THROUGH THE 
  REGION AROUND 9 AM MDT WITH STRONG WINDS DEVELOPING THROUGH 
  THE AFTERNOON. 

* WINDS...30 TO 40 MPH SUSTAINED WITH GUSTS OF 45 TO 55 MPH.

* LOCATIONS INCLUDE...IDAHOME...MALTA...CONNOR SUMMIT...SWEETZER 
  SUMMIT. 

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT 
  DRIVING CONDITIONS...ESPECIALLY ALONG INTERSTATE 84 FROM THE 
  INTERSTATE 86 INTERCHANGE TO THE THE UTAH STATE LINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
312 
WWUS75 KPIH 132003
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
203 PM MDT SAT APR 13 2013

IDZ017-020-021-140300-
/O.CON.KPIH.HW.W.0002.000000T0000Z-130414T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
203 PM MDT SAT APR 13 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

* TIMING...A COLD FRONT ALONG A DRUMMOND TO REXBURG LINE WILL MOVE
  SOUTH TO ABOUT SODA SPRINGS AND POCATELLO THROUGH 9 PM THIS
  EVENING WITH VERY STRONG WINDS DEVELOPING THROUGH THE
  AFTERNOON.

* WINDS...40 TO 45 MPH SUSTAINED WITH GUSTS TO 60 MPH AT TIMES.

* LOCATIONS INCLUDE...SHOSHONE...CRATERS OF THE MOON...INL... 
  POCATELLO...IDAHO FALLS 

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT 
  DRIVING CONDITIONS. RESIDENTS SHOULD CONSIDER SECURING LOOSE 
  ITEMS OUTSIDE THE HOME...LIKE TRAMPOLINES AND GARBAGE CANS... 
  AS FLYING DEBRIS CAN BE DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND GUSTS
GREATER THAN 58 MPH CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ022-140300-
/O.CON.KPIH.WI.Y.0011.000000T0000Z-130414T0300Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
203 PM MDT SAT APR 13 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...A COLD FRONT ALONG A DRUMMOND TO REXBURG LINE WILL MOVE
  SOUTH TO ABOUT SODA SPRINGS AND POCATELLO THROUGH 9 PM THIS
  EVENING WITH VERY STRONG WINDS DEVELOPING THROUGH THE AFTERNOON.

* WINDS...30 TO 40 MPH SUSTAINED WITH GUSTS OF 45 TO 55 MPH.

* LOCATIONS INCLUDE...IDAHOME...MALTA...CONNOR SUMMIT...SWEETZER 
  SUMMIT. 

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT 
  DRIVING CONDITIONS...ESPECIALLY ALONG INTERSTATE 84 FROM THE 
  INTERSTATE 86 INTERCHANGE TO THE THE UTAH STATE LINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
915 
WWUS75 KPIH 132105
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
305 PM MDT SAT APR 13 2013

IDZ017-020-021-140300-
/O.CON.KPIH.HW.W.0002.000000T0000Z-130414T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
305 PM MDT SAT APR 13 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

* TIMING...A COLD FRONT ALONG A DRUMMOND TO REXBURG LINE WILL 
  MOVE SOUTH TO ABOUT SODA SPRINGS AND POCATELLO THROUGH 9 PM 
  THIS EVENING WITH VERY STRONG WINDS DEVELOPING THROUGH THE 
  AFTERNOON. 

* WINDS...40 TO 45 MPH SUSTAINED WITH GUSTS TO 60 MPH AT TIMES.

* LOCATIONS INCLUDE...SHOSHONE...CRATERS OF THE MOON...INL... 
  POCATELLO...IDAHO FALLS 

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT 
  DRIVING CONDITIONS. RESIDENTS SHOULD CONSIDER SECURING LOOSE 
  ITEMS OUTSIDE THE HOME...LIKE TRAMPOLINES AND GARBAGE CANS... 
  AS FLYING DEBRIS CAN BE DANGEROUS. 

* IMPACTS...AREAS OF BLOWING DUST MAY LIMIT VISIBILITY TO NEAR ONE MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND GUSTS
GREATER THAN 58 MPH CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ022-140300-
/O.CON.KPIH.WI.Y.0011.000000T0000Z-130414T0300Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
305 PM MDT SAT APR 13 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...A COLD FRONT ALONG A DRUMMOND TO REXBURG LINE WILL 
  MOVE SOUTH TO ABOUT SODA SPRINGS AND POCATELLO THROUGH 9 PM 
  THIS EVENING WITH VERY STRONG WINDS DEVELOPING THROUGH THE 
  AFTERNOON. 

* WINDS...30 TO 40 MPH SUSTAINED WITH GUSTS OF 45 TO 55 MPH.

* LOCATIONS INCLUDE...IDAHOME...MALTA...CONNOR SUMMIT...SWEETZER 
  SUMMIT. 

* IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT 
  DRIVING CONDITIONS...ESPECIALLY ALONG INTERSTATE 84 FROM THE 
  INTERSTATE 86 INTERCHANGE TO THE THE UTAH STATE LINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
693 
WWUS75 KPIH 140301
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
901 PM MDT SAT APR 13 2013

IDZ017-020-021-140415-
/O.EXP.KPIH.HW.W.0002.000000T0000Z-130414T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
901 PM MDT SAT APR 13 2013

...HIGH WIND WARNING HAS EXPIRED...


$$

IDZ022-140415-
/O.EXP.KPIH.WI.Y.0011.000000T0000Z-130414T0300Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
901 PM MDT SAT APR 13 2013

...WIND ADVISORY HAS EXPIRED...


$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this high wind warning went out at Apr 12, 2:52 AM MDT, 9 hours 31 minutes earlier.

Area forecast discussion, Apr 12, 2:52 AM MDT, 9 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
252 AM MDT FRI APR 12 2013

.SHORT TERM...TODAY THROUGH MONDAY. MODELS CONTINUE TO BRING A WIND
EVENT TO THE SNAKE PLAIN AS A COLD FRONT DEVELOPS OVER THE REGION ON
SATURDAY. GUIDANCE HAS BEEN TRENDING LOWER WITH WINDSPEEDS...NO
LONGER REACHING WARNING LEVEL...BUT STILL EASILY WITHIN ADVISORY
CRITERIA. GRADIENT FINALLY BEGINS TO LOOSEN LATE SATURDAY NIGHT WITH
DRIER AND COOLER WEATHER ON SUNDAY...HOWEVER SOME SHOWERS COULD
DEVELOP OVER THE CENTRAL MOUNTAINS AIDED BY SOME WEAK POCKETS OF
INSTABILITY. THE PATTERN SHIFTS GRADUALLY THROUGH MONDAY AS UPPER
TROUGHING CONTINUES TO DIG OVER THE WEST RESULTING IN UNSETTLED
WEATHER WITH COLDER THAN NORMAL TEMPERATURES AND PERIODS OF SHOWERS.
HINSBERGER

.LONG TERM...MONDAY THROUGH FRIDAY. LOW PRESSURE OVER THE REGION
WILL CONTINUE TO BRING COLD SHOWERY WEATHER TO THE REGION FOR
MONDAY AND TUESDAY. SNOW SHOWERS LIKELY IN THE MOUNTAINS AND
POSSIBLE IN THE VALLEY FLOORS AS WELL...ESPECIALLY AT NIGHT. THE
LOW WILL SLOWLY CLEAR THE REGION AROUND MIDWEEK. NORTHWEST FLOW
SETS UP FOR THE LATTER PART OF NEXT WEEK. SOME MINOR DISTURBANCES
COULD TRIGGER A FEW SHOWERS. HOWEVER TEMPS SHOULD WARM UP CLOSER
TO NORMAL BY THE END OF NEXT WEEK. VALLE
&&

.AVIATION...DRY WEATHER WITH VFR CONDITIONS EXPECTED FOR THE NEXT 24
HOURS. WINDS WILL PICK UP LATER IN THE DAY AND TONIGHT AS A STRONG
COLD FRONT APPROACHES THE AREA. VERY WINDY CONDITIONS ARE LIKELY FOR
SATURDAY.  VALLE
&&

.PIH WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM SATURDAY
MORNING THROUGH SATURDAY EVENING IDZ017-020-021.
&&
Hazardous weather outlook, Apr 12, 4:55 AM MDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
455 AM MDT FRI APR 12 2013

IDZ018-019-022>025-031-032-131100-
SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS-
CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION-
WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION-
LOST RIVER/PAHSIMEROI-
455 AM MDT FRI APR 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT WILL SWEEP ACROSS THE AREA SATURDAY BRINGING GUSTY
WINDS AND SOME MOUNTAIN SNOWSHOWERS. SNOW ACCUMULATION SHOULD
GENERALLY BE AROUND 2 TO 4 INCHES.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

IDZ017-020-021-131100-
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
455 AM MDT FRI APR 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS ARE EXPECTED TO INCREASE OVER THE SNAKE PLAIN TOMORROW
MORNING AS A COLD FRONT MOVES ACROSS THE AREA. WIND SPEEDS WILL
LIKELY BE AROUND 35 TO 40 MPH WITH GUSTS AROUND 50 MPH.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 12:23 PM MDTWind AdvisoryPIH33 hr

Nearby

High Wind Warnings in Idaho, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.